# SDR SWIA201335231

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 30,906 hours, 25,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR LEVEL EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT6532 RECONNECTED AFT FLOOR LEVEL POWER SUPPLY AS REQUIRED.  OPERATIONS CHECKED GOOD.
